| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Moisture Damage (1405)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a power (moisture ingress) issue.The reporter alleged an intermittent power issue.The reporter denied damage to the pump and battery cap and denies moisture inside the pump.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.
Additional Manufacturer Narrative
Device evaluation: the pump has been returned and evaluated by product analysis on 09-jul-2019 with the following findings: a review of the pump black box showed pump reboots occurred.A visual inspection of the pump revealed the battery compartment was cracked.There was evidence of moisture inside the battery compartment.The returned battery cap was stripped and unable to fit securely to maintain an electrical connection; power loss occurred and reboots were duplicated.The battery cap contact height and width measurements were found to be within specification.Using a test cap, the pump powered on and was exercised for 12 hours with no power interruptions occurring.The pump¿s cover was removed and moisture damage was found on the printed circuit board.